Logarithmically Complete Monotonicity of Certain Ratios Involving the \(k\)-Gamma Function

Kwara Nantomah, Li Yin

Abstract


In this paper, we prove logarithmically complete monotonicity properties of certain ratios of the \(k\)-gamma function. As a consequence, we deduce some inequalities involving the \(k\)-gamma function and the \(k\)-trigamma function.


Keywords


\(k\)-gamma function; \(k\)-polygamma function; Logarithmically completely monotonic function; Inequality

Full Text:

PDF

References


M. Abramowitz and I. A. Stegun (Eds.), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series 55, 10th Printing, Washington, 1972, http://people.math.sfu.ca/~cbm/aands/abramowitz_and_stegun.pdf.

H. Alzer and C. Berg, Some classes of completely monotonic functions, Ann. Acad. Scient. Fennicae 27 (2002), 445 – 460, https://www.acadsci.fi/mathematica/Vol27/alzer.pdf

C.-P. Chen, Complete monotonicity properties for a ratio of gamma functions, Ser. Mat. 16 (2005), 26 – 28, https://www.jstor.org/stable/pdf/43666610.pdf.

C.-P. Chen and J. Choi, Completely monotonic functions related to Gurland’s ratio for the gamma function, Math. Inequal. Appl. 20(3) (2017), 651 – 659, DOI: 10.7153/mia-20-43.

R. Díaz and E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat. 15 (2007) 179 – 192, https://www.emis.de/journals/DM/v15-2/art8.pdf.

C. G. Kokologiannaki and V. D. Sourla, Bounds for k-gamma and k-beta functions, J. Inequal. Spec. Funct. 4(3) (2013), 1 – 5, http://46.99.162.253:88/jiasf/repository/docs/JIASF4-3-1.pdf.

V. Krasniqi, Inequalities and monotonicity for the ration of k-gamma functions, Scientia Magna 6(1) (2010), 40 – 45, http://fs.unm.edu/ScientiaMagna6no1.pdf#page=46.

A.-J. Li, W.-Z. Zhao and C.-P. Chen, Logarithmically complete monotonicity and Shur- convexity forsome ratios of gamma functions, Ser. Mat. 17 (2006), 88 – 92, https://www.jstor.org/stable/43660752.

M. Merkle, On log-convexity of a ratio of gamma functions, Ser. Mat. 8 (1997), 114 – 119, https://www.jstor.org/stable/43666390.

M. Merkle, Completely monotone functions: A digest, in Analytic Number Theory, Approximation Theory and Special Functions, G. Milovanovi´c and M. Rassias (eds.), Springer, New York, 347 – 3642014, DOI: 10.1007/978-1-4939-0258-3_12.

K. S. Miller and S. G. Samko, Completely monotonic functions, Integr. Transf. & Spec. Funct. 12(4) (2001), 389 – 402, DOI: 10.1080/10652460108819360.

S. Mubeen and S. Iqbal, Some inequalities for the gamma k-function, Adv. Inequal. Appl. 2015(2015), Article ID 10, 1 – 9, http://www.scik.org/index.php/aia/article/view/2252.

S. Mubeen, A. Rehman and F. Shaheen, Properties of k-gamma, k-beta and k-psi functions, Bothalia Journal 44 (2014), 372 – 380.

F. Qi and B.-N. Guo, Complete monotonicities of functions involving the gamma and digamma functions, RGMIA Res. Rep. Coll. 7(1) (2004), Article ID 6, http://www.rgmia.org/papers/v7n1/minus-one.pdf.

A. Rehman, S. Mubeen, R. Safdar and N. Sadiq, Properties of k-beta function with several variables, Open Math. 13(1) (2015), 308 – 320, DOI: 10.1515/math-2015-0030.

L. Yin, L.-G. Huang, Z.-M. Song and X. K. Dou, Some monotonicity properties and inequalities for the generalized digamma and polygamma functions, J. Inequal. Appl. 2018 (2018), Article ID 249, 13 pages, DOI: 10.1186/s13660-018-1844-2.

L. Yin, L.-G. Huang, X.-L. Lin and Y.-L. Wang, Monotonicity, concavity, and inequalities related to the generalized digamma function, Adv. Difference Equ. 2018 (2018), Article ID 246, 9 pages, DOI: 10.1186/s13662-018-1695-7.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905